Lowest weight representations of some infinitie dimensional groups on Fock spaces


Schmidt, Martin U.


[img] PDF
Schmidt1990_Article_LowestWeightRepresentationsOfS.pdf - Published

Download (984kB)

DOI: https://doi.org/10.1007/BF00822205
URL: https://madoc.bib.uni-mannheim.de/57314
Additional URL: https://link.springer.com/article/10.1007%2FBF0082...
URN: urn:nbn:de:bsz:180-madoc-573149
Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Acta Applicandae Mathematicae
Volume: 18
Issue number: 1
Page range: 59-84
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0167-8019 , 1572-9036
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
License: CC BY 4.0
Subject: 510 Mathematics

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

BASE: Schmidt, Martin U.

Google Scholar: Schmidt, Martin U.

ORCID: Schmidt, Martin U. ORCID: 0000-0002-1775-4701

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item